MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X 4.0.1 SOFTWARE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X 4.0.1 SOFTWARE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-SW-4.0.1
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the pfa procedure, output issues resulted in a procedural delay.After collecting the voltage map with hd grid, the hd grid was withdrawn and the non-abbott pfa catheter (farawave by boston scientific) was inserted.Contact index baseline was started and the non-abbott catheter (farawave) pfa catheter flipped backwards in appearance even though it had not been physically moved.Pin location was checked; the catheter was removed from ensitex and a new one was loaded.The catheter presets were changed and respiratory compensation was performed with no resolution.The amplifier was reset and this did not fix the issue.The case was closed; the amplifier was turned off and the dws9 computer was rebooted.The case was restarted; rendering was appropriate but could not take shadows of the non-abbott (farawave) pfa catheter.Next the study was closed and the amplifier and dws9 were rebooted again and started a completely new case which resolved the issue.Rendering was appropriate and all tags and mapping worked.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.

Brand Name
ENSITE¿ X 4.0.1 SOFTWARE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23681617
Report Number2184149-2025-00202
Device Sequence Number9846958
Product Code DQK
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-SW-4.0.1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown